Semigroups arising from families of normal subgroups

T. S. Blyth, H. J. Silva

Research output: Contribution to journalArticle

Abstract

Given any family of normal subgroups of a group, we construct in a natural way a certain monoid, the group of units of which is a semidirect product. We apply this to obtain a description of both the semigroup of endomorphisms and the group of automorphisms of an Ockham algebra of finite boolean type. We also determine when such a monoid is regular, orthodox, or inverse.

Original languageEnglish
Pages (from-to)943-954
Number of pages12
JournalCommunications in Algebra
Volume25
Issue number3
DOIs
Publication statusPublished - 1 Jan 1997

    Fingerprint

Cite this